# SDR COMA9710433

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LAMP OF THE CABIN FLOOR PATH EMERGENCY LIGHTING IS INOP.  REPLACED LAMP.
